en
Scientific article
Open access
English

Stochastic gene expression in switching environments

Published inJournal of mathematical biology, vol. 55, no. 2, p. 249-269
Publication date2007-03-23
First online date2007-03-23
Citation (ISO format)
GANDER, Martin Jakob, MAZZA, Christian, RUMMLER, Hansklaus. Stochastic gene expression in switching environments. In: Journal of mathematical biology, 2007, vol. 55, n° 2, p. 249–269. doi: 10.1007/s00285-007-0083-9
Main files (1)
Article (Published version)
accessLevelPublic
Identifiers
ISSN of the journal0303-6812
56views
10downloads

Technical informations

Creation09/13/2023 1:04:03 PM
First validation09/18/2023 8:53:28 AM
Update time09/18/2023 8:53:28 AM
Status update09/18/2023 8:53:28 AM
Last indexation02/01/2024 10:39:51 AM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack